# SDR AWXA200301603

- Difficulty date: December 25, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 44,617 hours, 20,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0449
- Condition: Faulty
- Location: Cabin
- Part time: 44,484 hours, 20,064 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8-DAY CHECK LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL) CAUSES CIDS FAULT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
